Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2016, Article ID 9843207, 7 pages
http://dx.doi.org/10.1155/2016/9843207
Research Article

On a Fixed Point Theorem with Application to Integral Equations

Department of Mathematics, International Islamic University Islamabad, Islamabad 44000, Pakistan

Received 13 April 2016; Accepted 28 April 2016

Academic Editor: Shamsul Qamar

Copyright © 2016 Muhammad Nazam and Muhammad Arshad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Matthews, “Partial metric topology,” in Proceedings of the 11th Summer Conference on General Topology and Applications, vol. 728, pp. 183–197, The New York Academy of Sciences, Flushing, NY, USA, August 1995.
  2. S. J. O'Neill, “Partial metric, valuations and domain theory,” Annals of the New York Academy of Science, vol. 806, pp. 304–315, 1996. View at Publisher · View at Google Scholar
  3. O. Valero, “On Banach fixed point theorems for partial metric spaces,” Applied General Topology, vol. 6, no. 2, pp. 229–240, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Oltra and O. Valero, “Banach's fixed point theorem for partial metric spaces,” Rendiconti dell'Istituto di Matematica dell'Universita di Trieste, vol. 36, no. 1-2, pp. 17–26, 2004. View at Google Scholar · View at MathSciNet
  5. M. A. Geraghty, “On contractive mappings,” Proceedings of the American Mathematical Society, vol. 40, pp. 604–608, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Amini-Harandi and H. Emami, “A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 5, pp. 2238–2242, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. V. La Rosa and P. Vetro, “Fixed points for Geraghty-contractions in partial metric spaces,” Journal of Nonlinear Science and Its Applications, vol. 7, no. 1, pp. 1–10, 2014. View at Google Scholar · View at MathSciNet